Diet Pills To Lose wieght
Oct 23, 2005
I have gained some unwanted body wieght(20-25lbs) and want to loose it. Is taking a diet pill whiel on meds for HIV safe/recommended?Ofcourse exercise will be done as well.
Response from Dr. Young
Patients desiring to loose weight should, before anything else, discuss their plans with their healthcare providers.
Too often, we'd seek to improve our situation by using pills-- for my patients desiring weight loss, I'd speak first about diet, nutrition and exercise-- long before I'd suggest or support diet pills. I'd encourage you to do the same-- it's usually safer, healthier and avoids any unwanted drug-drug interactions that could jeopardize your HIV health too.
Good health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Shingles A Symptom Of AIDS?
- Is Hairy Tongue A Symptom Of HIV?
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Black Spots After Getting A Tattoo Worried I Have HIV
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- Pathophysiology Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.